Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 8, 2019, 7:49 PM EDT for Morris County, New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2019, 7:49 PM EDT (23:49 UTC)
- Expired
- Aug 8, 2019, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
323
WWUS81 KPHI 082349
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
749 PM EDT Thu Aug 8 2019
NJZ008-090015-
Morris-
749 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS COUNTY...
At 748 PM EDT, a strong thunderstorm was located over Madison, or
near Morristown, moving east at 35 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Morristown, Madison, Florham Park, East Hanover, Chatham, Morris
Plains and Hanover Township.
This includes Interstate 287 in New Jersey between mile markers 34
and 41.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4082 7434 4079 7437 4076 7438 4075 7436
4074 7437 4067 7446 4069 7452 4070 7451
4071 7452 4086 7447 4085 7433
TIME...MOT...LOC 2348Z 284DEG 31KT 4076 7441
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 8, 4:57 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 8, 4:57 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 457 PM EDT Thu Aug 8 2019 .SYNOPSIS... A cold front will move slowly through the area tonight and Friday before stalling just to our south this weekend. High pressure will build into the Northeast through early next week, but a lee surface trough is expected to develop by Sunday or Monday. A cold front will move into the region around the middle of next week. && .NEAR TERM /THROUGH FRIDAY/... 500 pm update: Updated the forecast to include issuance of a severe thunderstorm watch for Carbon and Monroe Counties in PA and Sussex and Warren Counties in NJ until midnight. Line of storms to the northwest (central NY and northeast PA) has had a history of wind damage and may impact these areas early this evening. Previous discussion... Several showers and thunderstorms have begun to develop along the first of a couple of surface boundaries and short waves/vorticity impulses. These showers and thunderstorms will continue to push eastward across the area through the afternoon hours. Then additional showers and thunderstorms associated with the next surface boundary and short wave/vorticity impulse currently located across central Pennsylvania will continue to move eastward toward the area. The line coming in from the west is forecast to dissipate as it continue to move into our area. However, there remains a fair amount of instability with CAPE values 1,500-2,000+ J/kg and some shear is present across eastern Pennsylvania and northern New Jersey. So if any thunderstorms maintain themselves, a couple could be strong to severe. PW values are around 1.25-1.50 inches, so a brief period of heavy rainfall is possible, however, the showers and thunderstorms will have a decent storm motion, so flash flooding is not as much of a concern as yesterday. As the short wave/vorticity impulses move eastward and sunset passes, the showers and thunderstorms are expected to dissipate. The remainder of the overnight is expected to be mostly dry. Where any rainfall does occur today, patchy fog could develop later in the overnight and toward daybreak. The actual cold front is not expected to approach the area until late in the overnight and toward daybreak Friday. No precipitation is currently expected with the frontal passage. The cold front will slowly progress across the area during the day Friday. Some patchy fog will be possible at the beginning of the day, especially where any rainfall occurs Thursday afternoon. Most of the day is expected to be dry. However, as the front slowly moves across eastern New Jersey and central/southern Delaware and Maryland, a short wave/vorticity impulse is forecast to swing across the area, which could create a few showers or thunderstorms across these eastern areas. Any showers or thunderstorms are expected to be mostly isolated and not severe, and should not have much more than brief moderate rainfall as PW values drop below 1.00 inch. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Few changes made to the weekend forecast, as surface high pressure will build into the Northeast just upstream of an upper trough whose axis will be near the New England coast on Saturday. Will need to watch how perturbations dig on the southwest side of the trough, though, as they are in close enough proximity to the far northern CWA that a southward nudge/trend in future simulations may require some slight-chance PoPs on Saturday. Otherwise, expect temperatures near seasonal averages with sub-60 dew points. Large-scale ascent is largely absent on Sunday, as northwest midlevel flow takes over as the aforementioned trough continues eastward. The surface high will move closer to the area, as well. Skies should be mostly clear as a result, and temperatures and dew points are expected to remain close to Saturday's values. The only question mark is sea breeze development, which may affect temperatures/winds near the coast. Not expecting even isolated shower development along such a boundary, however, given the large-scale descent in place. In short, expecting a fine weekend weather-wise. && .LONG TERM /MONDAY THROUGH THURSDAY/... Main challenge for the medium-range forecast is the movement of a cold front near/into the area by the middle of next week. The operational models remain somewhat variable in placement/timing of the cold front as it moves southward toward the area as the work week begins. The GFS develops convection to our north along its projected placement Monday afternoon, but it also develops storms along a lee trough that should become well-entrenched across the region by this point. There may also be development along sea/bay breezes that slowly move inland. The 00z ECMWF is much less aggressive with storm development south of the front (which is also farther to the north compared to the GFS). Went middle-of-the-road here, as I suspect the coarser ECMWF may be underestimating mesoscale sources of lift and the GFS is just exhibiting its wet bias in pre-frontal environments. Temperatures will be warming on Monday, with dew points on the increase as southwesterly low-level flow commences. Have a feeling temperatures may need to be raised a bit in future forecasts, especially if the area remains precip-free. Tuesday looks to be the wettest day of the period, with both the GFS/ECMWF depicting a fairly strong perturbation moving eastward in the increasingly zonal midlevel flow as the front continues its slow southward push into the northern Mid-Atlantic. Timing issues are evident (which are within typical model noise at this time frame), but both models exhibit a 6-12 hour period of widespread convection across the area. Increased PoPs markedly for this time period given the general consensus. Should convection hold off until late afternoon/evening, Tuesday will also be hot/humid. What occurs thereafter is of low confidence, as the front's continued progress southward is in question. With quasi-zonal midlevel flow continuing along/north of the front (allowing a series of perturbations to develop/move through the area), at least mentionable PoPs are warranted during the midweek period. It is possible, though, the area dries out again, if the front can migrate far enough to the south. Kept temperatures near climatology, given the uncertainty with frontal placement. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Mostly vfr conditions will prevail across the TAF sites for the remainder of this afternoon and this evening. The exception would be if a shower or thunderstorm is heavy enough and moves across a TAF site. This could briefly lead to lower visibility. One cluster of showers and thunderstorms is moving across portions of the area late this afternoon, with another round of showers and thunderstorms possible later this afternoon into the early evening. The showers and thunderstorms will end by around sunset and the rest of the night will be precipitation free. There is a chance for patchy fog/low clouds to develop overnight tonight, especially where rainfall does occur. MVFR visibilities, with possible IFR, ca be expected with any fog. Winds will be west to southwest through the rest of today into tonight around 5-10 knots. Some ares will have their winds become light and variable, which may help lead to some fog formation.. Friday...After any morning fog/low clouds burn off and lift, VFR conditions will return for the remainder of the day Friday. Winds will remain west to southwest 5-10 knots, then possibly shift to west to northwest during the afternoon with gusts 15-20 knots possible. Outlook... Saturday and Sunday...VFR with light west to northwest winds. High confidence. Monday and Monday night...Mainly VFR with light southwest winds. A slight chance of storms. Moderate confidence. Tuesday...Restrictions possible with a better chance of storms, especially by afternoon. Mainly VFR outside of precipitation. Light south to southwest winds (outside of storms). Moderate confidence. && .MARINE... Tonight-Friday...Conditions are expected to remain below advisory levels tonight through Friday, although winds will gust around 20 knots at times and seas will remain around 4 feet. Outlook... Saturday through Tuesday...Sub-advisory winds/seas are expected through the period. Mostly fair weather is expected through Monday, but chances for storms increase on Tuesday. RIP CURRENTS... A moderate risk of rip currents continues this afternoon and this evening as the long period swell remains across the waters. The moderate risk may continue into Friday as the long period swells will likely remain into the day Friday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...CMS Near Term...CMS/Robertson Short Term...CMS Long Term...CMS Aviation...CMS/Robertson Marine...CMS/Robertson
Hazardous weather outlook, Aug 8, 4:54 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 454 PM EDT Thu Aug 8 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ060>062-070-071-101>106-092100- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 454 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-PAZ054-055-092100- Sussex-Warren-Carbon-Monroe- 454 PM EDT Thu Aug 8 2019 ...SEVERE THUNDERSTORM WATCH 563 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-092100- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 454 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The moderate risk for the development of dangerous rip currents may continue Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-092100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 454 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, Aug 8, 6:14 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
614 PM EDT Thu Aug 8 2019
NJZ001-007-PAZ055-062-082245-
Sussex-Warren-Monroe-Northampton-
614 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...WARREN...
SOUTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...
At 614 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near High Point to near Saylorsburg.
Movement was east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Port Jervis, Newton, Montague, East Stroudsburg, Blairstown, Bangor,
Franklin, Pen Argyl, Hamburg, Wind Gap, Belvidere, Harmony, Oxford,
Ogdensburg, Sussex, Hope, Belfast, East Bangor, Branchville and
Andover.
If outdoors, consider seeking shelter inside a building.
Brief torrential rainfall is possible with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4121 7438 4070 7509 4086 7550 4114 7508
4108 7503 4112 7495 4118 7488 4128 7484
4135 7475 4136 7469
TIME...MOT...LOC 2214Z 288DEG 30KT 4132 7470 4090 7537
SFJSpecial weather statement, Aug 8, 6:39 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
639 PM EDT Thu Aug 8 2019
NJZ001-007>009-PAZ055-062-082315-
Morris-Hunterdon-Sussex-Warren-Monroe-Northampton-
639 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MORRIS...
NORTHWESTERN HUNTERDON...SUSSEX...WARREN...SOUTH CENTRAL MONROE AND
NORTHAMPTON COUNTIES...
At 639 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sussex to near Belfast. Movement was
east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Easton, Newton, Dover, Hopatcong, Forks, Hackettstown, Wilson,
Wharton, Washington, Blairstown, Nazareth, Bangor, Mount Arlington,
Franklin, Stanhope, Pen Argyl, Hamburg, Netcong, Wind Gap and Bath.
If outdoors, consider seeking shelter inside a building.
Brief torrential rainfall is possible with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4101 7436
4062 7508 4076 7554 4129 7454
TIME...MOT...LOC 2239Z 278DEG 31KT 4120 7454 4080 7534
SFJSpecial weather statement, Aug 8, 6:49 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Mount Holly NJ
649 PM EDT Thu Aug 8 2019
DEZ001-NJZ009-PAZ061-062-070-101>106-082315-
New Castle-Hunterdon-Lower Bucks-Upper Bucks-Lehigh-Eastern
Montgomery-Western Montgomery-Delaware-Western Chester-Eastern
Chester-Northampton-
649 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...SOUTHWESTERN HUNTERDON...MONTGOMERY...SOUTHEASTERN LEHIGH...
NORTHWESTERN BUCKS...CHESTER...NORTHWESTERN DELAWARE AND SOUTH
CENTRAL NORTHAMPTON COUNTIES...
At 649 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Emmaus to near Chester Springs to
Mount Vernon. Movement was east at 40 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Allentown, West Chester, Bethlehem, Norristown, Pottstown,
Phoenixville, Lansdale, West Norriton, East Norriton, Coatesville,
Emmaus, Westtown, Quakertown, Perkasie, Doylestown, Downingtown,
Conshohocken, Souderton, Bedminster and Ambler.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3983 7604 3987 7599 3991 7600 4010 7575
4035 7562 4044 7553 4046 7555 4061 7547
4062 7520 4059 7518 4062 7516 4062 7496
4006 7528 3970 7577 3972 7579 3972 7587
3976 7606
TIME...MOT...LOC 2249Z 274DEG 37KT 4054 7544 4011 7569 3983 7605
MPSSpecial weather statement, Aug 8, 7:12 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
712 PM EDT Thu Aug 8 2019
DEZ001-MDZ008-NJZ009-016-017-PAZ070-071-101>106-082345-
New Castle-Cecil-Salem-Hunterdon-Gloucester-Lower Bucks-Eastern
Montgomery-Western Chester-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
712 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...NORTHWESTERN SALEM...SOUTHWESTERN HUNTERDON...
NORTHWESTERN GLOUCESTER...MONTGOMERY...BUCKS...EASTERN CHESTER...
PHILADELPHIA AND DELAWARE COUNTIES...
At 712 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Quakertown to near Westtown to Fair
Hill. Movement was east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Philadelphia, Wilmington, Newark, West Chester, Elkton, Norristown,
Chester, Phoenixville, Lansdale, West Norriton, East Norriton,
Pennsville, Yeadon, Westtown, Quakertown, Perkasie, Doylestown,
Byram, Carneys Point and Conshohocken.
This includes Interstate 295 in New Jersey between mile markers 0 and
15.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3967 7597 3999 7560 4053 7535 4055 7531
4057 7487 3998 7508 3996 7513 3964 7547
3965 7549 3959 7551 3958 7552 3962 7557
3966 7552 3972 7551 3962 7561 3960 7561
3958 7556 3958 7557 3953 7558
TIME...MOT...LOC 2312Z 288DEG 31KT 4048 7532 3998 7554 3972 7585
MPSSpecial weather statement, Aug 8, 7:40 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
740 PM EDT Thu Aug 8 2019
DEZ001-NJZ009-015>019-PAZ070-071-104>106-090015-
New Castle-Hunterdon-Northwestern
Burlington-Salem-Camden-Mercer-Gloucester-Lower Bucks-Upper
Bucks-Eastern Montgomery-Delaware-Philadelphia-
740 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHWESTERN SALEM...SOUTHEASTERN HUNTERDON...NORTHWESTERN CAMDEN...
NORTHWESTERN MERCER...NORTHWESTERN GLOUCESTER...NORTHWESTERN
BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...
PHILADELPHIA AND EASTERN DELAWARE COUNTIES...
At 740 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Doylestown to Chester to Newport.
Movement was east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Gloucester City, Cherry
Hill, Bensalem, Ewing, Chester, Deptford, West Deptford, Lindenwold,
Pennsville, Bellmawr, Yeadon, Woodbury, Pitman, Doylestown, Riverside
and Carneys Point.
This includes Interstate 295 in New Jersey between mile markers 1 and
38, and between mile markers 73 and 76.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3985 7541 4039 7516 4044 7475 4040 7474
3984 7499 3954 7540 3956 7547 3961 7557
3962 7557 3966 7552 3971 7549 3972 7551
3961 7562 3965 7573
TIME...MOT...LOC 2340Z 268DEG 29KT 4033 7513 3986 7534 3970 7560
MPSSpecial weather statement, Aug 8, 7:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
749 PM EDT Thu Aug 8 2019
NJZ008-090015-
Morris-
749 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS COUNTY...
At 748 PM EDT, a strong thunderstorm was located over Madison, or
near Morristown, moving east at 35 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Morristown, Madison, Florham Park, East Hanover, Chatham, Morris
Plains and Hanover Township.
This includes Interstate 287 in New Jersey between mile markers 34
and 41.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4082 7434 4079 7437 4076 7438 4075 7436
4074 7437 4067 7446 4069 7452 4070 7451
4071 7452 4086 7447 4085 7433
TIME...MOT...LOC 2348Z 284DEG 31KT 4076 7441
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 104 min |
| Aug 8, 5:01 PM EDT | Special Weather Statement | PHI | Burlington | 29 min |
| Aug 8, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 23 min |
| Aug 8, 5:50 PM EDT | Special Marine Warning | PHI | 20 min | |
| Aug 8, 6:14 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 31 min |
| Aug 8, 6:39 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 36 min |
| Aug 8, 7:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 8, 7:01 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 44 min |
| Aug 8, 7:12 PM EDT | Special Weather Statement | PHI | Hunterdon | 33 min |
| Aug 8, 7:40 PM EDT | Special Weather Statement | PHI | Salem | 35 min |
| Aug 7, 10:36 PM EDT | Areal Flood Warning | PHI | Philadelphia | 87 min |
| Aug 8, 5:31 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 44 min |
| Aug 8, 6:49 PM EDT | Special Weather Statement | PHI | Chester, Montgomery | 26 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.